# SDR SIMA20150821003

- Difficulty date: August 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,401 hours, 24,548 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530808006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT, REPLACE RT ELEVATOR INBD LE.  R & R RT ELEVATOR INBD LE IAW SRM 51-40-02, 51-20-01, 55-20-01, ETN-EM-55-073 & ETN-EM-55-076.
